default-icon
PCOD_ Medication
Hi, I have PCOD since 2016. But I never had to take amy medicine for it. Recently I saw a doctor who put me under a 3months of medication of Glycomet 500 and Krimson 30. I completed the first course of Krimson for 21 days and my periods showed on the perfect date of 16th of August, just like last month. However, this time, I had least blood flow. It lasted to for 3days only, and I hardly needed 1pad a day. My doctor is not available in town right now. So can't see her. Is it normal that period flow gets reduced on having these medicines??? Please suggest.
16 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +127
Consult with a doctor
Online now
Yes they might get reduced! Nothing to worry!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes Notng to worry ...nrml
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.